# SDR HALA20250721228

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N4663K
- Make and model: Airbus A330-343
- Aircraft serial: 01863
- Aircraft time: 1,884 hours, 576 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Faulted
- Location: Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV - F/CTL FLAPS LOCKED AT FL 160 IN CLIMB DIVERT KSFO. REMOVED & REPLACED SFCC2 PER AMM 27-51-34. OPERATIONAL TEST OF FLAP & SLAT SYSTEM PER AMM 27-54-00. TEST OK. OK TO CONTINUE.
